RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 327–337 (Mi de8569)  

Partial Differential Equations

Stationary solutions of a fourth-order nonlinear diffusion equation

L. A. Pelletiera, W. C. Troyb, R. K. A. M. Van der Vorstc

a Mathematical Institute, Leiden University, Netherlands
b University of Pittsburgh, USA
c Mathematical Institute of Technology School Georgia, United States

Full text: PDF file (1328 kB)

English version:
Differential Equations, 1995, 31:2, 301–314

Bibliographic databases:
UDC: 517.95
Received: 10.10.1994

Citation: L. A. Pelletier, W. C. Troy, R. K. A. M. Van der Vorst, “Stationary solutions of a fourth-order nonlinear diffusion equation”, Differ. Uravn., 31:2 (1995), 327–337; Differ. Equ., 31:2 (1995), 301–314

Citation in format AMSBIB
\Bibitem{PelTroVan95}
\by L.~A.~Pelletier, W.~C.~Troy, R.~K.~A.~M.~Van der Vorst
\paper Stationary solutions of a fourth-order nonlinear diffusion equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 327--337
\mathnet{http://mi.mathnet.ru/de8569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373793}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 301--314


Linking options:
  • http://mi.mathnet.ru/eng/de8569
  • http://mi.mathnet.ru/eng/de/v31/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019